# SDR DXTA2010082604207

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 1,746 hours, 1,078 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Steering Unit
- Part number: 99144559
- Part serial: 0144CSW
- Condition: Inoperative
- Location: Nose
- Part time: 226 hours, 142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, NOSE GEAR DID NOT RETRACT. CYCLED GEAR-OPS NORMAL. GEAR EXTENDED NORMALLY.   TROUBLESHOT SYS AND FOUND NOSE STEERING UNIT NOT CTG WHEN NOSE GEAR RETRACTED.  R & R NOSE WHEEL STEERING UNIT WITH A MODIFIED ONE.  PERFORMED RIGGING PROCEDURES ON NOSE STEERING.  BLED SYS BY PERFORMING SEVERAL SATISFACTORY GEAR SWINGS. SERVICED HYD, OPS CHECK GOOD.  WORK PERFORMED IAW MM CH 32-50-00.
